MathSciNet Relay Station
MathSciNet bibliographic data
MR1625764 (2000c:46011) 46A50 (46A45)
Albanese, Angela A. On compact subsets in coechelon spaces of infinite order. Proc. Amer. Math. Soc. 128 (2000), no. 2, 583–588.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement